I've been taking up to 10-12 350 mg somas throughout the day for anxiety, for a week and a half. I know that I can't take this responsibly anymore. I want to quit, but am afraid of seizures. I take 200 mg of Lamictal for depression each morning (which I understand is also an anticonvulsant). Am I at risk for seizures still if I quit, or must I taper off? I have about 18 left, so if I need to taper to avoid the seizures, I need to know what schedule I can follow. Please help. I don't want to crash while driving and hurt or kill someone, which is a thought that is plaguing me 24/7 now. Thank you.
17 Jan 2010
Well Ive been on soma and lots of opiates for over ten years now since I broke my back. And the surgery, well it turned out the damage was too severe too repair. So Im real familiar with the whole gambit of pain killers and muscle relaxers. I also have "traumatic temporal lobe epilepsy".
Yes life is seldom DULL !
Anyhow You should be able to stop taking the soma without any seizure activity... Ive had to stop several times and have not experienced
any seizures doing so. Also if your taking soma for neuro-pain like sciatica,then soma works the best.. but Id like to suggest Robaxan... it works ALMOST as well as soma but its alot less Haight Ashburry like if you know what I mean.
Me Idunno... Ive had enough fun in life for a fella my age. Anyway I hope this info helps... "Try to keep it green" if you can... it really helps.
15 Jan 2010
I at one time was taking over 200 in a month for back problems. You must talk with your doctor and tell him/her what is going on. Honestly I think this is a call of depression, and I do understand. Right now the whole world is in turmoil. Finances to housing to just emotions. But the way things are, we have to deal with it head on. Think of it this way, even doctors are having problems that they too need to talk it out.
I wish you all the best and I know you will be able to deal with the turmoil in your life, safely.
15 Jan 2010
For siezures you can go on a low dosage of (alprazolam, clonapan,ect.) you no benzos, but talk to your doc about a low dosage for a short period of time. They are very effective and you can avoid addiction by syaying on them for just a week or two... good luck and be careful with the benzos!
15 Jan 2010
Please, please call your prescriber today and get into be seen. This is not something that should be deciphered over the telephone, and you need a visual assessment. Please do not be ashamed, we all have our vices, caffine, etc.. It takes a strong person to realize that this cannot go on forever and also your prescriber can find something to give you for anxiety. Best regards, and many, many positive thoughts your way, Cindy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... months (my mother 6 wks ago) I am taking about 10 mgs of Xanax a day, and had a seizure the last time i went cold turkey. Does anyone know of a ...
1 answer • 6 Oct 2009
My anxiety has increased ten fold since I started lexapro. Have eaten very little in the last 3 weeks. I get sick everytime I eat something. I have ...
6 answers • 12 Nov 2012
My 17 year old is three weeks in to an extreme anxiety period, totally unlike her. I was putting it down to a major exam next year.she has always ...
1 answer • 20 Nov 2012
i have been taking .25 mg of Xanax per day for almost two months but I want to stop cold turkey. Does anyone think I will have a problem. I have not ...
4 answers • 11 Jan 2013
2 answers • 25 May 2013